# SDR FDEA201201170230

- Difficulty date: January 17, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3241
- Condition: Misrepaired
- Location: Bs 415
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 415 BETWEEN S-21R TO  S-22R MISREPAIRED.  REPAIRED IAW SRM 53-00-01, REPAIR 15.  CATEGORY "B" MAJOR REPAIR.
